MathSciNet Relay Station
MathSciNet bibliographic data
MR2034125 11G05
Aguirre, Julián; Castañeda, Fernando; Peral, Juan Carlos High rank elliptic curves with torsion group $\Bbb Z/(2\Bbb Z)$. Math. Comp. 73 (2004), no. 245, 323–331.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement